# SDR REXA2017082600979

- Difficulty date: August 26, 2017
- Submitted: September 6, 2017
- Operation: Air carrier
- Aircraft: N324PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15324
- Aircraft time: 7,717 hours, 5,225 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: SH67032172
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLOOR SILL AT FS 280 HAS CORROSION. REMOVED CORROSION BY PERFORMING CUTOUT AND INSTALLED ALL REPAIR PARTS IAW REO 670-53-21-139.
